Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Thick, white discharge after urination. Odorless. How to get rid of it?

I am a female, 36 yrs of age and recently have been experiencing a thick whitewash discharge only when I go to wipe after urinating and or when in the shower I will go to wash my private and will also slide my finger in and the thick odorless, discharge will come out. Please help me how to get rid of it... I have no medical coverage and need to cure it with either home remedies or over the counter medicine.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Some amount of white discharge is common during different phases of menstrual cycle like during ovulation, before and after menstruation etc.
This discharge can vary in color from clear watery to white in color.
If you are not having any foul smell or itching and if the discharge is less in quantity no need to bother.
Use only luke warm water and mild soap, avoid disinfectants etc to clean the local parts.
Take care.

Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor